MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO PREFERRED ANGLE SCREW, 8.5-7.0X80MM, CANNULATED, DOD, COCR HEAD, TI SHANK

GLOBUS MEDICAL, INC. CREO; CREO PREFERRED ANGLE SCREW, 8.5-7.0X80MM, CANNULATED, DOD, COCR HEAD, TI SHANK
Model Number 7218.7880
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.Based on the x-rays, the screw fractured at the neck just below the proximal end.The product is within the anticipated risk; therefore, the overall risk of the system has been maintained.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a creo preferred angle screw was found broken post operatively.

Brand Name
CREO
Common Device Name
CREO PREFERRED ANGLE SCREW, 8.5-7.0X80MM, CANNULATED, DOD, COCR HEAD, TI SHANK
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21607828
Report Number3004142400-2025-00039
Device Sequence Number18332106
Product Code KWP
UDI-Device Identifier00193982065805
UDI-Public00193982065805
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191835
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7218.7880
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2025
Initial Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient SexFemale